Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have been taking losartan. Want to stop. Can I just stop or is it a gradual process?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 319 Questions
I have been taking losartan and would like to stop. Can I just stop or is it a gradual process? I will be seeing my md at the end of the week.
Posted Sat, 18 May 2013 in Medicines and Side Effects
Answered by Dr. Om Lakhani 34 minutes later
Hi. I would not advice you to stop Losartan without seeing your doctor first. Losartan is an antihypertensive agent and stopping it would cause your blood pressure to raise. If you are not comfortable with it you can discuss with your doctor to change it to another anti hypertensive agent.

Dr om lakhani. MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor